HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

The Kadec–Pełczyński–Rosenthal subsequence splitting lemma for JBW$^∗$-triple preduals

Abstract : Any bounded sequence in an $L^1$-space admits a subsequence which can be written as the sum of a sequence of pairwise disjoint elements and a sequence which forms a uniformly integrable or equiintegrable (equivalently, a relatively weakly compact) set. This is known as the Kadec–Pełczyński–Rosenthal subsequence splitting lemma and has been generalized to preduals of von Neuman algebras and of JBW∗-algebras. In this note we generalize it to JBW$^∗$-triple preduals.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01281179
Contributor : Hermann Pfitzner Connect in order to contact the contributor
Submitted on : Tuesday, March 1, 2016 - 5:14:10 PM
Last modification on : Tuesday, October 12, 2021 - 5:20:13 PM

Identifiers

Collections

Citation

Antonio Peralta, H. Pfitzner. The Kadec–Pełczyński–Rosenthal subsequence splitting lemma for JBW$^∗$-triple preduals. Studia Mathematica, Instytut Matematyczny - Polska Akademii Nauk, 2015, 227 (1), pp.77-95. ⟨10.4064/sm227-1-5⟩. ⟨hal-01281179⟩

Share

Metrics

Record views

151